Journal of Nonlinear Mathematical Physics

Volume 3, Issue 1-2, May 1996, Pages 156 - 159

On the Poincaré-Invariant Second-Order Partial Equations for a Spinor Field

Authors
Stanislav SPICHAK
Corresponding Author
Stanislav SPICHAK
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1996.3.1-2.18How to use a DOI?
Abstract
The different second-order nonlinear partial equations are found that are invariant under the representation D(1 2, 0) D(0, 1 2) of the Poincaré group P(1, 3) and also under conformal group C(1, 3). The some exact solutions are constructed for the one of these equations.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
3 - 1
Pages
156 - 159
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1996.3.1-2.18How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Stanislav SPICHAK
PY  - 2006
DA  - 2006/12
TI  - On the Poincaré-Invariant Second-Order Partial Equations for a Spinor Field
JO  - Journal of Nonlinear Mathematical Physics
SP  - 156
EP  - 159
VL  - 3
IS  - 1-2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1996.3.1-2.18
DO  - https://doi.org/10.2991/jnmp.1996.3.1-2.18
ID  - SPICHAK2006
ER  -